# SDR FDEA200910213631

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N71266
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING-TO-BODY FAIRING, LIGHTING HOLE PLATE AT SUPPORT FRAME   HAS A CORROSION AT BS 840, RBL 0 TO RBL 4.  EVALUATE AND RECTIFY. RT FWD WING-TO-BODY FAIRING SUPPORT FRAME AT BS 840 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
